# SDR 2000ZZZX690

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Part number: 56422051
- Condition: Cracked
- Location: Te Flap
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STA 98 FLAP ACTUATOR ATTACH FITTING (INSIDE PANEL 562L) HAS APPROXIMATELY 1 INCH CRACK IN IT.  REMOVED AND REPLACED FITTING IAW DC-8 SRM'S 57-3-0, 51-3-2, AND 51-1-20D.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
